# SDR P2EA99339

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Scratched
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, E/E DOOR WITH DEEP SCRATCHES AND MISSING MATERIAL.  DEFECT SIZE, LENGTH 1.125 INCH, WIDTH .250 INCH, DEPTH .040 INCH.  REPLACED DOOR SKIN PER SRM 51-10-1 PAGE 5 AND PER SRM 51-30-2.  (M)
